Local convergence theorems for Newton's method from data at one point

Volume 29 / 2002

Ioannis K. Argyros Applicationes Mathematicae 29 (2002), 481-486 MSC: 65B05, 47H17, 49D15, 65G99, 65J15, 65N30, 65N35. DOI: 10.4064/am29-4-7

Abstract

We provide local convergence theorems for the convergence of Newton's method to a solution of an equation in a Banach space utilizing only information at one point. It turns out that for analytic operators the convergence radius for Newton's method is enlarged compared with earlier results. A numerical example is also provided that compares our results favorably with earlier ones.

Authors

  • Ioannis K. ArgyrosDepartment of Mathematics
    Cameron University
    Lawton, OK 73505, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image